# SDR FDEA202105261402

- Difficulty date: May 26, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 77,191 hours, 28,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Girt Bar Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  920     25-60  2709     26MAY21  CDG  OPEN  U  LOGPAGES:3001081  1L SLIDE ARMED LIGHT DID NOT ILLUMINATE WHEN ARMED   RELEASED FOR SERVICE PER MEL : 25-66-05-A  CATEGORY : C EXPIRATION : 05JUN21  "MEL 25-66-05-A:  L1 ESCAPE SLIDE GIRT BAR  ENGAGEMENT LIGHTS - INOP. VERIFY AND RECORD IN  AML/EAML THAT ASSOCIATED SLIDE IS VISUALLY VERIFIED  ENGAGED PRIOR TO EACH DEPARTURE."     LH SLIDE ARMED INDICATOR LIGHT BOTH BULBS REPLACED                                IAW SWPM 20-84-18 REV76.0.                                                         IAW AMM 52-11-00 REV127.11, LH SLIDE HAS BEEN                                    ARMED AND DISARMED SEVERAL TIMES IN ORDER TO CHECK                                GOOD FUNCTIONING OF THE LH "SLIDE" ARMED INDICATOR                                LIGHT. FOUND SATISFACTORY. MEL CLEARED.
